you're reading...
Uncategorized

ADHD medication cardiovascular side effects

We had a recent enquiry as to whether medication for ADHD has an effect on heart rate and blood pressure. Intuitively one would think that the stimulant medications, at least, would raise them, and many people are of this opinion, however the research does not always support this idea.

Here is a paper on the subject by researchers at St Mary’s Hospital, London, that suggests there is harldy any effect at all:

http://www.ncbi.nlm.nih.gov/pubmed/20812768

Advertisements

Discussion

No comments yet.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: